Stevens-Johnson Syndrome associated with methotrexate treatment for acutelymphoblastic leukemia: a case report

Makaleler > Tam Makale · 2018

Yazarlar: Burcu Akinci, Zuhal O. Sivis, Akkiz Sahin, Deniz YILMAZ KARAPINAR, Can BALKAN, Ramazan Kaan KAVAKLI, Yesim Aydinok

Archivos Argentinos de Pediatria, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2018, cilt 116, ss e459-e462

DOI: 10.5546/aap.2018.eng.e459

Özet

Toxic epidermal necrolysis and Stevens-Johnson syndrome are rare mucocutaneous diseases which are associated with a prolonged course and potentially lethal outcome. They are mostly drug induced and mortality rates are very high. Although mostly skin is involved, multiple organ systems such as cardiovascular, pulmonary, gastrointestinal, and urinary systems may be affected. Here, we report a case of Stevens- Johnson Syndrome associated with methotrexate treatment who developed acute cardiac failure and gastrointestinal hemorrhage beside skin findings. He had been treated with intravenous immunglobulin and methylprednisolone succesfully and continued chemotherapy with methotrexate treatment again.

Detay görüntüle